# SDR USAASA08004

- Difficulty date: February 2, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT  FLT 1845  EN ROUTE PHL TO FPO - AIRFRAME VIBRATION WAS FELT AT FL 320 AND HIGHER SPEEDS.  A DECISION WAS MADE TO DIVERT TO CLT.  VIBRATION STOPPED BELOW 18,000 FEET AND SLOWER SPEEDS.  FLIGHT LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED 3 ELEVATOR SERVO ROD ENDS.  OK FOR SERVICE.
